| Model Number |
ES-330 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Laceration(s) of Esophagus (2398)
| Date of Event |
04/05/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the patient had an esophageal tear due to dilation which required surgery.The patient was admitted overnight, scoped the next day then was sent to surgery.They noted no specific issue on the catheter that caused the tear and the catheter was not difficult to remove from the patient.